# SDR CA140129004

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,485 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Boot
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND OF THE ACFT AND PROPELLERS A CHORDWISE CRACK WITHIN 6" OF THE BOOT WAS FOUND ON THE EROSION SHIELD.  THE PROP SHOWED NO SIGN OF IMPACT DAMAGE THAT MAY HAVE CONTRIBUTED TO THIS CRACKING.  PROP WAS REPLACE.  THIS IS THE THIRD INCIDENT WE HAVE SEEN IN A FEW MONTHS.  THE OTHER 2 PROP ASSEMBLIES AND TSO ARE BELOW.  REMOVED FROM C-FCMU 919 LT PROPELLER, 1 BLADE DELAMINATED BEYOND LIMIT.  REMOVED FROM C-FCMO 917, LT PROPELLER 1 BLADE DELAMINATED BEYOND LIMIT. THESE BLADES AS WELL SHOWED NO SIGNS OF IMPACT DAMAGE OR ANYTHING TO SUGGEST A CAUSE OF THE CRACKS OTHER THAN PART FATIGUE FAILURE.
